# SDR CA960415011

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911006091
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)ON TAKEOFF AND INITIAL CLIMB, #2 EPR FAIL LIGHT ILLUMINATED INTERMITTENTLY WITH ECAM MESSAGE. AFTER POWER REDUCTION ON #2, LOUD NOISES ASSOCIATED WITH EPR FLUCTUATIONS UNTIL N1 MODE WAS SELECTED IN AC CORDANCE WITH QRH. ONCE THE ENGINE SELECTED IN N1 MODE, ALL READINGS RETURNED TO NORMAL. ELECTRONIC ENGINE CONTROL (EEC) AND FUEL METERING UNIT REPLACED.
